# SDR CA980915012

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A1A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 487862
- Condition: Loose
- Location: Mlg
- Part time: 4,218 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) NO GREEN LIGHT INDICATION FOR DOWN AND LOCKED LANDING GEAR.  MAINTENANCE FOUND MICROSWITCH ON RIGHT LANDING GEAR LOOSE.  MICROSWITCH ADJUSTED AND SECURED.  RETRACTION TESTS CHECKS SERVICEABLE.
